# SDR SWIA201437123

- Difficulty date: March 29, 2014
- Submitted: April 18, 2014
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 26,237 hours, 21,929 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Chafed
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR CHAFED ON L/E.  C-CHECK, REPAIRED RT MLG DOOR L/E IAW REO.
